# SDR ASAA2015101113455

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,501 hours, 8,803 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0696057
- Condition: Failed
- Location: Cabin Pressure
- Part time: 34,150 hours, 10,405 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION "AUTO FAIL" ILLUMINATED FOR 15 SECONDS AT 25,000' +7.2 DIFFERENTIAL PRESSURE.  ALSO, RECURRED MULTIPLE TIMES AT CRUISE.  ACFT GROUNDED. REPLACED NR 1 CABIN PRESSURE CONTROLLER IAW AMM 21-31-01-401.   OPS CHECKED GOOD IAW AMM.
